# SDR ZZDA5323797

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, BS 675 TRANSVERSE BEAM RBL 1 CRACKED .75 INCH.  INSTALLED REPAIR AT STA 675 BL ZERO, AND INSTALLED PREVENTIVE MODS AT STA 685 BL ZERO AND BL ZERO FLOOR BEAM IAW SB 737-57-1106 (675 AND 685 TRANSVERSE BEAMS).  (X)
